Alert archive / Texas / Red Flag Warnings in 2011

Red Flag Warning 9, NWS Fort Worth, TX

April 3, 201146 counties in Texas

NWS Fort Worth, TX issued this red flag warning at Apr 3, 2011, 4:05 PM CDT for 46 counties in Texas. It took effect at Apr 4, 2011, 4:00 AM CDT. It was in force for 16 hr. 19 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 3, 2011, 4:05 PM CDT (21:05 UTC)
In effect from
Apr 4, 2011, 4:00 AM CDT
Expired
Apr 4, 2011, 8:00 PM CDT
In force
16 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 4:08 AM CDTHAIL 1Hurst, TXQUARTER HAIL IN HURST
Apr 4, 4:12 AM CDTHAIL 0.880.8 W Hurst, TXNICKEL SIZE HAIL WAS REPORTED 0.8 MILES WEST OF HURST VIA COCORAHS
Apr 4, 4:33 AM CDTHAIL 0.88Venus, TX
Apr 4, 4:35 AM CDTHAIL 0.75Colleyville, TXDIME TO PENNY SIZED HAIL IN COLLEYVILLE
Apr 4, 4:49 AM CDTHAIL 13 W Venus, TXONE INCH DIAMETER HAIL NEAR VENUS
Apr 4, 4:56 AM CDTHAIL 1Dallas, TXPENNY TO QUARTER HAIL NEAR THE INTERSECTION OF NW HIGHWAY AND INWOOD (NEAR KDAL).
Apr 4, 5:04 AM CDTHAIL 0.75Plano, TX
Apr 4, 5:20 AM CDTHAIL 0.752 N Addison, TXCORRECTED TIME...PENNY SIZED HAIL IN ADDISON. NEAR THE INTERSECTION OF THE GEORGE BUSH TURNPIKE AND DALLAS NORTH TOLLWAY.
Apr 4, 5:30 AM CDTTSTM WND DMGCrowley, TXTREES DOWN WITH NUMEROUS POWER OUTAGES IN AND AROUND CROWLEY
Apr 4, 5:50 AM CDTHAIL 1Arlington, TXQUARTER SIZE HAIL OCCURRED AT MARTIN HS IN SOUTH ARLINGTON. TIME ESTIMATED FROM RADAR.
Apr 4, 6:05 AM CDTTSTM WND GST 603 Nnw Venus, TX60 MPH WIND GUSTS WITH 2 BLOWN TRANSFORMERS
Apr 4, 6:53 AM CDTTSTM WND DMG5 Ne Emory, TXNUMEROUS TREES DOWN NEAR WEST END OF LAKE FORK...STATE HIGHWAY 19...AND COUNTY ROADS 3150...3325...AND 4400.
Apr 4, 7:00 AM CDTTSTM WND DMG3 Sw Como, TXTREES BLOWN DOWN IN GREENPOND AREA...BLOCKED ROAD
Apr 4, 7:33 AM CDTTSTM WND DMGMabank, TXMID-SIZE TREES BLOWN DOWN WEST SIDE OF MABANK
Apr 4, 8:10 AM CDTHAIL 1.757 S Chandler, TXGOLFBALL SIZE HAIL WAS REPORTED 7 MILES SOUTH OF CHANDLER ON FM 315
Apr 4, 8:23 AM CDTTSTM WND GST 60Jewett, TX60 MPH WIND AND PEA SIZE HAIL NEAR JEWETT
Apr 4, 8:35 AM CDTHAIL 1Buffalo, TXQUATER SIZE HAIL IN BUFFALO
Apr 4, 8:48 AM CDTHAIL 13 Se Calvert, TXQUARTER HAIL BETWEEN CALVERT AND HEARNE
Apr 4, 10:22 AM CDTHAIL 0.752 N Addison, TXPENNY SIZED HAIL IN ADDISON. NEAR THE INTERSECTION OF THE GEORGE BUSH TURNPIKE AND DALLAS NORTH TOLLWAY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.1 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2011-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 28 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2011-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
28 J/kg
Mixed-layer CIN
-811 J/kg
Mixed-layer LCL
1183 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

254 
WWUS84 KFWD 032105
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
405 PM CDT SUN APR 3 2011

...RED FLAG WARNING REMAINS IN EFFECT FOR EASTLAND...STEPHENS AND
YOUNG COUNTIES THROUGH 8 PM TONIGHT...

...A SECOND RED FLAG WARNING IS NOW IN EFFECT FOR ALL OF NORTH
TEXAS FOR A SIGNIFICANT WIND SHIFT LATE TONIGHT...AND STRONG WINDS
AND LOW DAYTIME HUMIDITIES ON MONDAY...

TXZ100-115-129-040530-
/O.UPG.KFWD.FW.A.0006.110404T0900Z-110405T0100Z/
/O.NEW.KFWD.FW.W.0009.110404T0900Z-110405T0100Z/
/O.CON.KFWD.FW.W.0008.000000T0000Z-110404T0100Z/
YOUNG-STEPHENS-EASTLAND-
405 PM CDT SUN APR 3 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 4 AM TO 8 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 PM CDT MONDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. 

A DRYLINE CONTINUES TO MOVE INTO THE FAR WESTERN COUNTIES OF NORTH
TEXAS THIS AFTERNOON. RELATIVE HUMIDITIES HAVE FALLEN BELOW 30
PERCENT AND STRONG SOUTH WINDS CONTINUE ACROSS
EASTLAND...STEPHENS...AND YOUNG COUNTY. RELATIVE HUMIDITIES WILL
IMPROVE AROUND SUNSET.

A STRONG COLD FRONT WILL MOVE THROUGH NORTH TEXAS LATE TONIGHT
WITH A SIGNIFICANT WIND SHIFT TO THE NORTHWEST AND NORTH. STRONG
WINDS OF 20 TO 25 MPH WITH GUSTS UP TO 40 MPH WILL OCCUR BEHIND
THE FRONT AND DURING THE DAY ON MONDAY. IN ADDITION...DRIER AIR
WILL FILTER INTO NORTH TEXAS RESULTING IN RELATIVE HUMIDITIES
FALLING INTO THE TEENS AND 20S. EVEN THOUGH RELATIVE HUMIDITIES
WILL INITIALLY BE HIGH AS THE FRONT PASSES...THE STRONG WINDS WILL
RESULT IN EXTREME DIFFICULTY MANAGING ANY EXISTING WILDFIRE
OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$

TXZ091>095-101>107-116>123-130>135-141>148-156>162-174-175-040530-
/O.UPG.KFWD.FW.A.0006.110404T0900Z-110405T0100Z/
/O.NEW.KFWD.FW.W.0009.110404T0900Z-110405T0100Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-JACK-WISE-DENTON-COLLIN-HUNT-
DELTA-HOPKINS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-
VAN ZANDT-RAINS-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-
COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-FREESTONE-ANDERSON-
LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-LEON-MILAM-
ROBERTSON-
405 PM CDT SUN APR 3 2011

...RED FLAG WARNING IN EFFECT FROM 4 AM TO 8 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 PM CDT MONDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A STRONG COLD FRONT WILL MOVE THROUGH NORTH TEXAS LATE TONIGHT AND
MONDAY MORNING WITH A SIGNIFICANT WIND SHIFT TO THE NORTHWEST AND
NORTH. STRONG WINDS OF 20 TO 25 MPH WITH GUSTS UP TO 40 MPH WILL
OCCUR BEHIND THE FRONT AND DURING THE DAY ON MONDAY. IN
ADDITION...DRIER AIR WILL FILTER INTO NORTH TEXAS RESULTING IN
RELATIVE HUMIDITIES FALLING INTO THE TEENS AND 20S. EVEN THOUGH
RELATIVE HUMIDITIES WILL INITIALLY BE HIGH AS THE FRONT
PASSES...THE STRONG WINDS WILL RESULT IN EXTREME DIFFICULTY
MANAGING ANY EXISTING WILDFIRE OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$

82/JLD
5 follow-up statements
653 
WWUS84 KFWD 040057 AAA
RFWFWD

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
757 PM CDT SUN APR 3 2011

TXZ100-115-129-040600-
/O.EXP.KFWD.FW.W.0008.000000T0000Z-110404T0100Z/
/O.CON.KFWD.FW.W.0009.110404T0900Z-110405T0100Z/
YOUNG-STEPHENS-EASTLAND-
757 PM CDT SUN APR 3 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 4 AM TO 8 PM CDT
MONDAY...
...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING. A RED
FLAG WARNING REMAINS IN EFFECT FROM 4 AM TO 8 PM CDT MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$

TXZ091>095-101>107-116>123-130>135-141>148-156>162-174-175-040600-
/O.CON.KFWD.FW.W.0009.110404T0900Z-110405T0100Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-JACK-WISE-DENTON-COLLIN-HUNT-
DELTA-HOPKINS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-
VAN ZANDT-RAINS-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-
COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-FREESTONE-ANDERSON-
LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-LEON-MILAM-
ROBERTSON-
757 PM CDT SUN APR 3 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 4 AM TO 8 PM CDT
MONDAY...

A STRONG COLD FRONT WILL MOVE THROUGH NORTH TEXAS LATE TONIGHT
AND MONDAY MORNING WITH A SIGNIFICANT WIND SHIFT TO THE NORTHWEST
AND NORTH. STRONG WINDS OF 20 TO 25 MPH WITH GUSTS UP TO 40 MPH
WILL OCCUR BEHIND THE FRONT AND DURING THE DAY ON MONDAY. IN
ADDITION...DRIER AIR WILL FILTER INTO NORTH TEXAS RESULTING IN
RELATIVE HUMIDITIES FALLING INTO THE TEENS AND 20S. EVEN THOUGH
RELATIVE HUMIDITIES WILL INITIALLY BE HIGH AS THE FRONT PASSES...
THE STRONG WINDS WILL RESULT IN EXTREME DIFFICULTY MANAGING ANY
EXISTING WILDFIRE OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$
020 
WWUS84 KFWD 040553
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1253 AM CDT MON APR 4 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041500-
/O.CON.KFWD.FW.W.0009.110404T0900Z-110405T0100Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
1253 AM CDT MON APR 4 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 4 AM EARLY THIS
MORNING TO 8 PM CDT THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 4 AM EARLY THIS MORNING
TO 8 PM CDT THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STRONG COLD FRONT WILL MOVE THROUGH NORTH TEXAS OVERNIGHT AND
MONDAY MORNING WITH A SIGNIFICANT WIND SHIFT TO THE NORTHWEST AND
NORTH. STRONG WINDS OF 20 TO 25 MPH WITH GUSTS UP TO 45 MPH WILL
OCCUR BEHIND THE FRONT AND DURING THE DAY ON MONDAY. IN
ADDITION...DRIER AIR WILL FILTER INTO NORTH TEXAS RESULTING IN
RELATIVE HUMIDITIES FALLING INTO THE TEENS AND 20S. EVEN THOUGH
RELATIVE HUMIDITIES WILL INITIALLY BE HIGH AS THE FRONT PASSES...
THE STRONG WINDS WILL RESULT IN EXTREME DIFFICULTY MANAGING ANY
EXISTING WILDFIRE OVERNIGHT.

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$
270 
WWUS84 KFWD 041336
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
836 AM CDT MON APR 4 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-042145-
/O.CON.KFWD.FW.W.0009.000000T0000Z-110405T0100Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
836 AM CDT MON APR 4 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING.

A STRONG COLD FRONT WILL CONTINUE MOVING THROUGH NORTH TEXAS TODAY
WITH STRONG NORTH WINDS OF 20 TO 30 MPH...WITH GUSTS TO BETWEEN
40 AND 45 MPH POSSIBLE AT TIMES. IN ADDITION TO THE VERY GUSTY
WINDS... DRY AIR WILL CONTINUE ARRIVING INTO NORTH TEXAS WITH
HUMIDITY VALUES FALLING INTO THE TWENTIES AND POSSIBLY THE UPPER
TEENS ACROSS FAR WESTERN NORTH TEXAS BY THIS AFTERNOON. THIS WILL
RESULT IN CRITICAL TO EXTREME FIRE WEATHER CONDITIONS THROUGH
SUNSET THIS EVENING. WINDS WILL BEGIN DIMINISHING AND HUMIDITY
VALUES QUICKLY RISING SHORTLY AFTER SUNSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$

05/
182 
WWUS84 KFWD 041950
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
250 PM CDT MON APR 4 2011

TXZ104-105-107-118>123-131>134-144-145-042100-
/O.CAN.KFWD.FW.W.0009.000000T0000Z-110405T0100Z/
COLLIN-HUNT-HOPKINS-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-
RAINS-HOOD-SOMERVELL-JOHNSON-ELLIS-BOSQUE-HILL-
250 PM CDT MON APR 4 2011

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE RED
FLAG WARNING. MOST AREAS FROM THE DALLAS-FORT METROPLEX...TO LAKE
WHITNEY...TO CANTON AND SULPHUR SPRINGS RECEIVED SIGNIFICANT
WETTING RAINFALL BETWEEN 1 AND 2 INCHES THIS MORNING. DESPITE THE
CONTINUING GUSTY NORTHWEST WINDS THE REST OF THE DAY...THE MORNING
RAINFALL HAS LESSENED THE FIRE WEATHER THREAT ACROSS THE AREA. 

$$

TXZ091>095-100>103-106-115>117-129-130-135-141>143-146>148-
156>162-174-175-050100-
/O.CON.KFWD.FW.W.0009.000000T0000Z-110405T0100Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-DELTA-
STEPHENS-PALO PINTO-PARKER-EASTLAND-ERATH-HENDERSON-COMANCHE-
MILLS-HAMILTON-NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-
MCLENNAN-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON-
250 PM CDT MON APR 4 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING.

NORTHWEST WINDS OF 20 TO 30 MPH...WITH GUSTS TO BETWEEN 40 AND 45
MPH WILL COMBINE WITH LOW HUMIDITY VALUES MAINLY BETWEEN 20 AND 30
PERCENT FOR A VERY HIGH FIRE DANGER THROUGH 8 PM CDT. FIRE WEATHER
CONDITIONS WILL IMPROVE BY 8 PM CDT AND AFTER...AS TEMPERATURES
COOL AND HUMIDITY VALUES QUICKLY RISE...ESPECIALLY AFTER SUNSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS
THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...
OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE
HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH
POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT
TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE
NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE.

&&

$$

05/
092 
WWUS84 KFWD 050042
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
742 PM CDT MON APR 4 2011

TXZ091>095-100>103-106-115>117-129-130-135-141>143-146>148-
156>162-174-175-050145-
/O.EXP.KFWD.FW.W.0009.000000T0000Z-110405T0100Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-DELTA-
STEPHENS-PALO PINTO-PARKER-EASTLAND-ERATH-HENDERSON-COMANCHE-
MILLS-HAMILTON-NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-
MCLENNAN-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON-
742 PM CDT MON APR 4 2011

...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING...

WINDS WILL CONTINUE TO DIMINISH OVER THE NEXT FEW HOURS AND
HUMIDITY VALUES WILL RISE DURING THE OVERNIGHT HOURS...SO THE RED
FLAG WARNING WILL BE ALLOWED TO EXPIRE.

$$

DUNN

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Apr 3, 4:00 PM CDT, 5 minutes earlier.

Area forecast discussion, Apr 3, 4:00 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
400 PM CDT SUN APR 3 2011

.DISCUSSION...
IT HAS BEEN A WINDY WARM AFTERNOON WITH TEMPERATURES IN THE LOWER
TO MID 90S ACROSS THE WEST...AND 80S ELSEWHERE. THE STRONG WINDS
THAT IS RESULTING FROM A STRONG LOW PRESSURE SYSTEM ACROSS THE
CENTRAL PLAINS...WILL CONTINUE INTO THE EVENING. THUS THE WIND
ADVISORY WILL REMAIN IN EFFECT THROUGH MIDNIGHT. WINDS SHOULD AT
LEAST TEMPORARILY DECREASE AFTER MIDNIGHT AS A COLD FRONT
APPROACHES. THE FRONT WILL REACH A PARIS TO GOLDTHWAITE LINE BY
DAYBREAK...AND THROUGH THE REST OF THE FORECAST AREA BEFORE
MIDDAY MONDAY. A STRONG CAPPING INVERSION REMAINS IN PLACE ACROSS
NORTH TEXAS...SO RAIN CHANCES ARE NOT LOOKING TOO GOOD...WITH THE
BEST CHANCES ACROSS NORTHEASTERN ZONES LATE TONIGHT INTO MONDAY
MORNING. GUSTY NORTHERLY WINDS AND DRIER AIR BEHIND THE COLD
FRONT MONDAY...COMBINED WITH THE DRY FUELS...WILL RESULT IN
ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS MONDAY. SOUTHERLY
WINDS WILL RETURN TUESDAY AS THE NEXT TROUGH DEVELOPS ACROSS THE
PLAINS. THERE WILL A SLIGHT CHANCE OF THUNDERSTORMS ALONG AND
EAST OF I-35 THURSDAY AS A COLD FRONT APPROACHES. WE WILL SEE A
LOW CHANCE OF SHOWERS AND THUNDERSTORMS FOR THE WEEKEND AS AN
UPPER LOW DIGS INTO THE SOUTHWESTERN U.S. AND THEN MOVES EAST
TOWARD THE PLAINS.

58

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  56  70  44  74  54 /  20  20   5   0   5
WACO, TX              62  72  40  77  52 /  20  20   5   0   5
PARIS, TX             57  66  37  69  49 /  50  30   5   0   5
DENTON, TX            53  68  38  75  51 /  20  10   5   0  10
MCKINNEY, TX          56  68  38  76  51 /  20  20   5   0   5
DALLAS, TX            58  70  46  74  55 /  20  20   5   0   5
TERRELL, TX           61  71  41  73  51 /  30  30   5   0   5
CORSICANA, TX         63  72  43  75  51 /  20  30   5   0   5
TEMPLE, TX            64  74  40  76  50 /  20  20   5   0   5
MINERAL WELLS, TX     52  70  38  74  51 /  20  10   5   0  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 4 AM TO 8 PM CDT MONDAY FOR TXZ091>095-
100>107-115>123-129>135-141>148-156>162-174-175.

WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR TXZ091>095-100>107-
115>123-129>135-141>148-156>162-174-175.

RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ100-115-129.

&&

82/58
Hazardous weather outlook, Apr 3, 4:03 PM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
403 PM CDT SUN APR 3 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041215-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
403 PM CDT SUN APR 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A RED FLAG WARNING REMAINS IN EFFECT THROUGH 8 PM FOR
EASTLAND...STEPHENS AND YOUNG COUNTIES. A SECOND RED FLAG WARNING
IS ALSO NOW IN EFFECT FOR ALL OF NORTH TEXAS BEGINNING AT 4 AM
TONIGHT AND CONTINUING THROUGH MONDAY.

A WIND ADVISORY REMAINS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH
MIDNIGHT. WIND GUSTS UP TO 45 MPH CAN BE EXPECTED.

THERE IS A CHANCE OF THUNDERSTORMS LATE TONIGHT INTO MONDAY ACROSS
MOST OF NORTH TEXAS. THE BEST CHANCES FOR STORMS WILL BE EAST OF
INTERSTATE 35. A FEW STORMS TONIGHT NORTH OF I-20 AND EAST OF
I-35 COULD PRODUCE STRONG GUSTY WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE OF THUNDERSTORMS MONDAY...MAINLY EAST OF
INTERSTATE 35. A FEW STORMS COULD PRODUCE STRONG GUSTY WINDS AND
SMALL HAIL.

ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO
DEVELOP ACROSS ALL OF NORTH TEXAS ON MONDAY AND A RED FLAG WARNING
IS NOW IS IN EFFECT FROM EARLY MONDAY MORNING INTO THE EVENING
HOURS.

STRONG NORTH WINDS ARE EXPECTED ON MONDAY BEHIND A COLD FRONT.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE. A WIND ADVISORY WILL
LIKELY BE ISSUED.

THERE IS ALSO A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY ACROSS
EASTERN PORTIONS OF NORTH TEXAS.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE NEEDED ON MONDAY EAST OF
INTERSTATE 35.

82/JLD

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 3:20 AM CDTWind AdvisoryFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more39 hr
Apr 3, 4:29 AM CDTFire Weather WatchFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more12 hr
Apr 3, 4:29 AM CDTRed Flag WarningFWDEastland, Stephens, Young16 hr

Nearby

Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.